# SDR N921R54815

- Difficulty date: January 8, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING XW 68 INBOARD FLAP TRAILING EDGE LOWER SURFACE WITH DENT ( L=3 1/8, A=2 1/2, Y=.0935).  CUTOUT DAMAGED AREA AND FABRICATED FILLER, SPLICE AND SKIN IAW DC8 SRM 57-2-5 AND DC8 SRM 57-7-1.  TREATED AND PRIMED REPAIR AREA AND PARTS IAW DC8 SRM 51-1-8.  INSTALLED PARTS IAW DC8 SRM 57-2-5. CPCP126L 0552
